# SDR SWAA2021082522754

- Difficulty date: October 13, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - FLOOR CAPSTRIP AT 500I ( ATTACHED TO PANEL) IS CORRODED THRU / VERIFIED AND REPLACED NEW FWD CARGO FLOOR CAPSTRIP STA 500I MPN: 453A1611-9 ATAG WN4808 IAW AIPC 25-52-10-03 ITEM 400. CAPSTRIP WILL BE INSTALLED WITH PANEL 120DF ON DOC. NUM. SA-M 565S PAGE 7 PANEL 120DF MPN: 453A1611-9 ATAG: WN4808
